How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8375
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

I have had two occular migraines in the past three weeks. One

This answer was rated:

I have had two occular migraines in the past three weeks. One happened yesterday, the previous one about 2 + weeks ago. And the very first one I ever had was almost two years ago. When the first one occurred I went to the eye dr and she told me it was an occular migraine. I saw my pcp last week and she said the same, asked me some questions, and didn't seemed concerned. It typically follows this pattern (at least for the three times it's happened)...My head or neck slightly bothers me during the day, followed by 10-20 minutes of seeing zig zag lines in my field of vision (both eyes), then a headache. It is alleviated by advil and sleep. I don't get nauseous, there is no weakness or tingling in my body, and it is not a very bad headache at all. I am now nervous that this will become a regular thing and that scares me. I wonder if stress, hormones, sinus issues, medications, or all of the above are a cause of these things?

Hello,

Do you have stress and anxiety?

Stuffy nose,sore throat,dizziness?

Which medications are you taking?

Do you have hormones imbalance issues?

Any other medical history?

Alcohol and smoking?

What is your occupation?

Customer: replied 3 years ago.

Do you have stress and anxiety?Absolutely


 


Stuffy nose,sore throat,dizziness?Stuffy nose


 


Which medications are you taking?omeprozole (GERD), Prozac 10 mg(GAD), Prevastatin (cholesterol) Zyrtec (as needed) Zanax (as needed)


 


Do you have hormones imbalance issues? I had a hysterectomy almost 12 years ago at age 29 due to post-delivery hemmorage


 


Any other medical history? NAFLD


 


Alcohol and smoking? Not at all


 


What is your occupation? Teacher

Hello,
Thanks for providing more information.

As you have stuffy nose so possibly it can also be a contributing factor in headache and you should try OTC Claritin or if you have Zyrtec then take it and Tyelnol for 3-5 days.

Avoid Advil as you have NAFLD.

Also do steam inhalation and nasal saline spray.

Use a humidifier in your room.

Stress and anxiety can be aggravating factors so you should take proper rest and do deep breathing exercises.

If your symptoms'll persist more than a week then you need to be seen by your doctor for a clinical examination.

As taking pain killers more than a week can cause adverse effects like gastrointestinal upset and even long term use can result in rebound headache.

 

 

 

 

 

I hope this helps.

Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.

If you have any further query then feel free to ask.

Bonus and positive feedback are highly appreciated.

Good Luck.

Thank you.

 

Customer: replied 3 years ago.

Is this a reason for concern? It has only happened three times. If I don't get another one for some time is that considered normal?


Also, I thought that ibuprofen was better than tylenol for the liver, but I guess I am wrong?


 


I also have TMJ and seasonal allergies (spring). Forgot to mention that.

Hello,

Thanks for the follow-up.

Actually both Tylenol and Advil are not safe when a person has NAFLD.

So it is advised to take pain killer only when you have severe pain.

As you have stuffy nose,allergy issues so possibly these are contributing factor.And if you don't get another one next 2 weeks then you shouldn't worry.

If your symptoms'll persist more than a week or get recurrent episodes like 2 attacks in a week then you need to be seen by your doctor for further evaluation and management.

 

 

I hope this helps.

Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.

If you have any further query then feel free to ask.

Bonus and positive feedback are highly appreciated.

Good Luck.

Thank you.

Customer: replied 3 years ago.

Last question, if something were serious going on like stroke, blood clot, anyeurism, etc, there would be other things going on ?


 

These conditions present with emergency like situation and symptoms are much more severe and chances are less likely in your case.
Dr. Anil and 5 other Health Specialists are ready to help you